Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 2 / Issue 4

available in:   PDF (133 kB) PS (32 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-002-04-0217


On Images of Algebraic Series

Juha Honkala (Department of Mathematics, University of Turku, Finland)

Abstract: We show that it is decidable whether or not the set of coefficients of a given Q-algebraic sequence is finite. The same question is undecidable for Q-algebraic series. We consider also prime factors of algebraic series.

Categories: F.4.3